RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 6, Pages 1399–1415 (Mi izv2243)  

On the existence and constancy of sign of Green's function of scalar equations of high order with almost periodic coefficients

V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii


Abstract: The conditions of positivity and negativity of the Green's function of a linear scalar differential operator of the second and higher orders with almost periodic coefficients are investigated.

Full text: PDF file (1392 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:6, 1319–1334

Bibliographic databases:

UDC: 517.9
MSC: 34A12, 34B27, 34Lxx, 47E05, 34C27, 34A40
Received: 28.10.1968

Citation: V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii, “On the existence and constancy of sign of Green's function of scalar equations of high order with almost periodic coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969), 1399–1415; Math. USSR-Izv., 3:6 (1969), 1319–1334

Citation in format AMSBIB
\Bibitem{BurKolKra69}
\by V.~Sh.~Burd, Yu.~S.~Kolesov, M.~A.~Krasnosel'skii
\paper On the existence and constancy of sign of Green's function of scalar equations of high order with almost periodic coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 6
\pages 1399--1415
\mathnet{http://mi.mathnet.ru/izv2243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=269911}
\zmath{https://zbmath.org/?q=an:0206.09604|0211.39802}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 6
\pages 1319--1334
\crossref{https://doi.org/10.1070/IM1969v003n06ABEH000874}


Linking options:
  • http://mi.mathnet.ru/eng/izv2243
  • http://mi.mathnet.ru/eng/izv/v33/i6/p1399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:244
    Full text:76
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020